Connect with others who understand.

sign up log in
About MyFibroTeam
Real members of MyFibroTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Burning Tongue Syndrome

Burning Tongue Syndrome

Over the last few weeks i have been getting a burning sensation on the tip of my tongue and roof of my mouth. Its there all the time and every now and again it feels like someone is burning my tongie with a cigarette. My mouth is also very dry. Not sure if its part of fibro and yet another symptom or if its related to my meds. I take amitriptyline. Zapain. tramadol. Sertraline

A MyFibroTeam Member said:

I have sjogrens and my entire mouth & tongue will burn so bad that I can hardly eat or drink. I use biotene mouth spray because it isnt as hot as the mouth wash. I also get the candy that is made to moisturize your mouth. according to my dentist it is very important to keep your mouth moist. If it stays dry like it does with burning mouth it will increase your risk of tooth decay & yeast infections.

Gentle Hugs,
LizzyT

posted over 2 years ago
A MyFibroTeam Member said:

The dry mouth is certainly caused by the amitriptyline. The other could be med related also but I have not experienced it. I do have sores in my mouth frequently though.

posted over 2 years ago
A MyFibroTeam Member said:

Hi Alison,
Have you ever been checked for nutrient status? Typically, we see enlarged tongue as a sign of possible B-vitamin deficiency. If you don't currently take a multi, it might be work looking into a good quality B-complex or multi and see how you go.

Get the best you can afford and start out by taking one every other day (to allow your body to adjust to the new amount of B-vits which are essential for energy production)
Of course check with your health provider first.

Michaella

posted over 2 years ago
A MyFibroTeam Member said:

I have a very dry mouth, I think that it is the medication. I use Biotene mouth wash which helps tons!

posted over 2 years ago
A MyFibroTeam Member said:

Had this for nearly a year, nothing helped, mostly mornings, in pre-menopausal years. It stopped. There was no sign of redness or irritation, no visible sign of anything. Just the feeling of burning tongue.

posted over 2 years ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in